MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP - NAMIC; MTS,3,PORT,RED,KIT-LEESBURG,REG MED CEN

MEDLINE INDUSTRIES, LP - NAMIC; MTS,3,PORT,RED,KIT-LEESBURG,REG MED CEN
Catalog Number 60122271
Medical Device Problem Code Loose or Intermittent Connection (1371)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/13/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported that the "device was being used to inject a contrast/saline mix to view coronary arteries during procedure and when physician let go of syringe after injection the syringe spun by itself in counterclockwise direction." the customer reported there were no visible defects noticed on the syringes.There was no report of any patient injury or adverse event.To date, no information has been received to indicate that a user or a patient experienced a death, serious injury, medical intervention, follow-up care, or other adverse health impact associated with the reported problem/issue.In an abundance of caution, and in response to an fda 483 issued for cfn 1417592 on 22-jan-2024, this medwatch is being filed for the reported problem/issue.If additional relevant information becomes available a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported that the "device was being used to inject a contrast/saline mix to view coronary arteries during procedure and when physician let go of syringe after injection the syringe spun by itself in counterclockwise direction.".
 
Event or Problem Description
It was reported that the "device was being used to inject a contrast/saline mix to view coronary arteries during procedure and when physician let go of syringe after injection the syringe spun by itself in counterclockwise direction." the staff, "grabbed a new syringe and attached it to manifold".
 
Additional Manufacturer Narrative
Update to b5 and h6.After further investigation, it was reported that the "device was being used to inject a contrast/saline mix to view coronary arteries during procedure and when physician let go of syringe after injection the syringe spun by itself in counterclockwise direction." the staff, "grabbed a new syringe and attached it to manifold".The appropriate health effect impact code is additional device required (4642).If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.

Common Device Name
MTS,3,PORT,RED,KIT-LEESBURG,REG MED CEN
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP - NAMIC
10 glen falls technical park
glen falls NY 12801 3864
Manufacturer Contact
gavin-ainsley nadong
three lakes dr
northfield, IL 60093
MDR Report Key21595193
Report Number3015910259-2025-00023
Device Sequence Number12993054
Product Code OEZ
UDI-Device Identifier10193489046144
UDI-Public10193489046144
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number60122271
Device Lot Number0000137496
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/13/2025
Supplement Date Received by Manufacturer02/05/2026
Initial Report FDA Received Date03/13/2025
Supplement Report FDA Received Date03/05/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age72 YR
Patient SexMale
Patient Weight102 KG